# SDR QXEA2013012500118

- Difficulty date: January 25, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N441QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4348
- Aircraft time: 5,019 hours, 5,103 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Retainer
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DITCHING DAM DOOR HANDLE CORNER RETAINING CLIPS ARE BROKEN OFF THEIR MOUNT. REMOVED FWD EMERGENCY EXIT DOOR LOWER LINER IAW AMM TASK 25-6-16-000-801 AND INSTALLED SERVICABLE FWD EMERGENCY EXIT DOOR LOWER LINER IAW AMM TASK 25-26-16-400-801.  NO OTHER DEFECTS NOTED. RETURNED TO SERVICE.
